# SDR EISA20010131

- Difficulty date: November 28, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N702NE
- Make and model: Boeing 727-200
- Aircraft serial: 22460
- Aircraft time: 53,120 hours, 27,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: 652466517
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MID FLAP CENTER SLIDING TRACK INBD FRAME HAS 2" CRACK.  MACHINED BATHTUB FITTING AND INSTALLED PER VEHICLES CONSULTING INC DRAWING #57-01600-1
